# SDR SWAA2015092344196

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 53,713 hours, 31,409 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME E-F POST, 3RD FROM BOTTOM FASTENER HOLE CRACKED.  REPAIRED FRAME IAW ACO.
